Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 2, Issue 4, 572 - 722
Articles: 1 - 12 XML export
Robust Control Of Dc Motor Using Fuzzy Sliding Mode Control And Genetic Algorithm
Author(s): Mahbubeh Moghaddas, Mohamad Reza Dastranj, Nemat Changizi, Modjtaba Rouhani
Pages: 572 - 579
A Novel Algorithm For Finding Equilibrium Strategy In Two Person Zero Sum Game With Fuzzy Strategy Sets And Payoffs
Author(s): Seyyed Mohammad Reza Farshchi, Gelare Veisi, Taghi Karimi, Morteza Aghaei
Pages: 580 - 587
Closedness Of The Rang Of The Product Of Projections In Hilbert Modules
Author(s): Kamran Sharifi
Pages: 588 - 593
Evaluation Of Science And Technology Parks By Using Fuzzy Expert System
Author(s): Hamid Eslami Nosratabadi, Sanaz Pourdarab, Mohammad Abbasian
Pages: 594 - 606
On Some Geometric Properties Of The Sphere Sn
Author(s): Richard S. Lemence, Dennis T. Leyson And Marian P. Roque
Pages: 607 - 618
Using The Fuzzy Ahp Methodology In Customerâs Purchasing Decision-making Process Based On Marketing Mix 4ps
Author(s): Basirat Baygi. Mojtaba, Emam. Seyed Reza
Pages: 619 - 630
Some Remarks On Manifolds With Vanishing Bochner Tensor
Author(s): Eileen May G. Cariaga, Richard S. Lemence And Marian P. Roque
Pages: 631 - 638
Optimal Control Of Hiv Infection By Using Fuzzy Dynamical Systems
Author(s): M. Najariyan, M. H. Farahi, And M. Alavian
Pages: 639 - 649
Optimal Control Of An Hiv Model
Author(s): H. R. Erfanian And M. H. Noori Skandari
Pages: 650 - 658
Robust Control Of Inverted Pendulum Using Fuzzy Sliding Mode Control Fsmc
Author(s): Mohamadreza Dastranj, Mahbubeh Moghaddas, Kazem Esmaeili Khoshmardan, Assef Zare
Pages: 659 - 666
A Numerical Algorithm For Solving Nonlinear Fuzzy Differential Equations
Author(s): M. Rostami, M. Kianpour, E. Bashardoust
Pages: 667 - 671
Application Of Adomian Decomposition Method For Solving Impulsive Differential Equations
Author(s): H. Hossainzadeh, G. A. Afrouzi And A. Yazdani
Pages: 672 - 681

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more